View : 296 Download: 0

Properties of m-complex symmetric operators

Title
Properties of m-complex symmetric operators
Authors
Cho M.Ko E.Lee J.E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2017
Journal Title
Studia Universitatis Babes-Bolyai Mathematica
ISSN
2065-961XJCR Link
Citation
Studia Universitatis Babes-Bolyai Mathematica vol. 62, no. 2, pp. 233 - 248
Keywords
ConjugationDecomposablem-complex symmetric operatorNilpotent perturbationsWeyl type theorems
Publisher
Babes-Bolyai University
Indexed
SCOPUS scopus
Document Type
Article
Abstract
In this paper, we study several properties of m-complex symmetric operators. In particular, we prove that if T ε L(H) is an m-complex symmetric operator and N is a nilpotent operator of order n > 2 with TN = NT, then T + N is a (2n+m-2)-complex symmetric operator. Moreover, we investigate the decomposability of T+A and TA where T is an m-complex symmetric operator and A is an algebraic operator. Finally, we provide various spectral relations of such operators. As some applications of these results, we discuss Weyl type theorems for such operators.
Show the fulltext
DOI
10.24193/subbmath.2017.2.09
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE